# SDR GTIA2023013036923

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 19,704 hours, 8,631 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING DESCENT & APPROACH DIRTY WET SOCKS SMELL BOTH FRONT &REAR OF AIRCRAFT, INCLUDING COCKPIT-PERFORMED TROBLESHOOTING IAW TSM 05-50-00-810-831-A FOLLEW CORRECTIVE ACTION TYPE 8 DE-ICING FLUID INGESTION. INSPECTED APU  AIR-INLET & PLENUM& CLEANED DE-ICING FLUID IAW AMM 49-16-00. PERFORMED LEVEL A DECONTAMINATION  IAW AMM 21-00-00-615-802-A NO ODOR OR DIRTY SOCKS SMELLS NOTED.A/C OK TO FOR  SERVICE.
